# SDR COMA0160682

- Difficulty date: September 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,666 hours, 5,914 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2920030103
- Part serial: 0701
- Condition: Frozen
- Location: Ctr Fuel Tank
- Part time: 5,666 hours, 5,914 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERRING FROM RT TANK TO LT TANK WITH POWER OFF AND A/C SITTING ON LEVEL GROUND.REMOVED APU XFEED CHECK VALVE WHICH WAS STUCK OPEN BY A PIECE OF FOREIGN MATERIAL. INSTALLED NEW VALVE.
